ArticleFrontiers in oncology2026
Complications of clozapine cessation in the context of chemotherapy-related neutropenia-a case report.
Article in Frontiers in oncology, 2026. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Not yet cited in PubMed.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
0 citing papers in PubMed.
No citing paper in PubMed yet.
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
5 authors.
Funding
No grant is acknowledged in the PubMed record.
Abstract
Background: Clozapine is the gold standard for treatment-resistant schizophrenia (TRS). It requires strict monitoring of full blood count (FBC), due to the risk of neutropenia and agranulocytosis. Case history: AB is a woman in her mid-40s with TRS, diagnosed with invasive ductal carcinoma of the right breast. She was commenced on a chemotherapy regimen of docetaxel, carboplatin, trastuzumab, and pertuzumab. Four days after the initial infusion, AB developed neutropenia with an absolute neutrophil count of 0.2 × 10 Discussion: This case highlights the diagnostic challenge of neutropenia in psychiatric patients on clozapine, who are also undergoing treatment for comorbid medical conditions. The presence of neutropenia in clozapine patients may lead to diagnostic overshadowing and delay the diagnosis of the underlying cause of neutropenia, resulting in delays to treatment as well as unnecessary cessation of clozapine and risk of relapse. Furthermore, this case highlights the risk of catatonia associated with the withdrawal of clozapine and the importance of its rapid identification and management. Conclusions: Clinicians should consider differing aetiologies of neutropenia in clozapine patients, especially those undergoing chemotherapy. Furthermore, clinicians should be skilled in recognising catatonia and initiating prompt treatment.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.